Swollen and painful hands

I suffered an occlusion in a blood vessel (eye) last year and was prescribed fragmin, steroids and calcium. After treatment and tests etc I reduced the drugs to now taking nothing. As the steroids came out of my system I suffered hair loss until most recently. The hair loss has almost stopped.

I am now experiencing painful swelling in my fingers and hands, plus a pain in my hip which is what happened prior to my occlusion last year. I have an appointment to see the eye consultant (routine) next week but think rheumatology need to see me too.

It's appears to be happening as the drugs are leaving my system.

Is it urgent I go back on medication now before my appointment by going through A&E?

Should I wait to see the eye consultant and ask for a referral to rheumatology or is this more urgent and need to contact rheumatology myself before?

It's bank holiday weekend btw. Thanks for your time.

Last edited by

You may also like...